LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » thrush again!!!

 - UBBFriend: Email this page to someone!    
Author Topic: thrush again!!!
randibear
Honored Contributor (10K+ posts)
Member # 11290

Icon 1 posted      Profile for randibear     Send New Private Message       Edit/Delete Post   Reply With Quote 
i've got another really bad case of thrush. white furry tongue, white throat, hard time swallowing, and now even my chest above the boobs, hurts and it's hard to breathe.

got appt at 1:30 today with gp. figured he could give me diflucan for the thrush. nothing else seems to touch it.

i just don't understand why i feel better on diflucan and why the doc's just wont prescribe long term prescriptions, like 12 refills or something.

the symptoms are the same as lyme so why not treat with long term dilfucan?

sorry ranting...but i need dilfucan and trying to convince these uh, doctors, for lack of better word, to give it to me is driving me nuts...

--------------------
do not look back when the only course is forward

Posts: 12262 | From texas | Registered: Mar 2007  |  IP: Logged | Report this post to a Moderator
sutherngrl
Frequent Contributor (1K+ posts)
Member # 16270

Icon 1 posted      Profile for sutherngrl     Send New Private Message       Edit/Delete Post   Reply With Quote 
I know what you are going through. I had thrush and it was awful.

For some reason some docs don't like to prescribe long term Diflucan. I believe it is known to be hard on the liver.

One thing I tried was opening up a probiotic and mixing it with a small amount of water and swishing it in my mouth and gargling with it 3x a day. I think it helped along with a yeast medication. I forgot which one, but not Diflucan.

Good luck! Hope you feel better soon!

Posts: 4035 | From Mississippi | Registered: Jul 2008  |  IP: Logged | Report this post to a Moderator
randibear
Honored Contributor (10K+ posts)
Member # 11290

Icon 1 posted      Profile for randibear     Send New Private Message       Edit/Delete Post   Reply With Quote 
i went to my primary today. he gave me three lousy pills of 100 mg of diflucan. said to take one per day.

he said this would cure also the most resistant systemic yeast. uh-huh....

i think i'm going to cut them in half and at least get six days instead of three.

what do you think?

--------------------
do not look back when the only course is forward

Posts: 12262 | From texas | Registered: Mar 2007  |  IP: Logged | Report this post to a Moderator
julielynne4
Unregistered


Icon 1 posted            Edit/Delete Post   Reply With Quote 
Wow - 3 pills? I admit I don't know much about it, but I do have a yeast problem myself and my LLMD prescribed two months of Diflucan.

I have read that many people stay on it long term while they are in treatment with antibiotics.

Julie

IP: Logged | Report this post to a Moderator
lundeliz
Member
Member # 10806

Icon 1 posted      Profile for lundeliz     Send New Private Message       Edit/Delete Post   Reply With Quote 
I just got back earlier this evening from

travelling to see my LLMD. My major complaint

right now is my chest feeling really tight and

hard to breathe. He gave me an inhaler called

Spiriva.

When I got home I had a message from his office

to call them regarding my yeast test. So I got

to wondering if yeast could cause the breathing

problems. I also have the trouble swallowing. So

I was glad to see your post Randibear. Do you

know for sure your chest problems are caused by

yeast? I'll call my Dr. in the morning and see

what they say. At least I know he doesn't have

a problem prescribing Diflucan.

I really don't want a yeast problem, but I've

been worried that my breathing problems might

be something more permanent. Maybe it's yeast,

and I'll have a chance to fight that.

I really hope your problems get better too. Not

being able to breathe is really scary.

Posts: 72 | From SW Texas | Registered: Dec 2006  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.